MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ALTRUA? 60; PACEMAKER
Model Number S606
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885); Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.This investigation will be updated should pertinent information become available in the future.
 
Event or Problem Description
It was reported that this pacemaker delivered 11 atrial tachy response (atr) episodes but only two were recorded on the logbook.In addition, it was mentioned that over the last months the battery longevity time has decreased from two years to less than six months remaining.Technical services (ts) was consulted and upon data review discussed with the health care professional (hcp) the possibility that the wrong time and date settings were selected during the resynchronization of the device.Ts instructed the hcp to restart the logbook and recommended normal device follow up and monitoring.This pacemaker remains in service.No adverse patient effects were reported.Additional information was received, ts discussed that the device has exceeded longevity expectation.This pacemaker remains in service.No adverse patient effects were reported.This product remains in service and has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Based on a thorough review of the reported complaint, the conclusion code unable to exclude device problem was assigned.Additional information was received; this pacemaker was explanted and replaced and has not been returned for analysis.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker delivered 11 atrial tachy response (atr) episodes but only two were recorded on the logbook.In addition, it was mentioned that over the last months the battery longevity time has decreased from two years to less than six months remaining.Technical services (ts) was consulted and upon data review discussed with the health care professional (hcp) the possibility that the wrong time and date settings were selected during the resynchronization of the device.Ts instructed the hcp to restart the logbook and recommended normal device follow up and monitoring.This pacemaker remains in service.No adverse patient effects were reported.Additional information was received, ts discussed that the device has exceeded longevity expectation.This pacemaker remains in service.No adverse patient effects were reported.This product remains in service and has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Based on a thorough review of the reported complaint, the conclusion code unable to exclude device problem was assigned.Additional information was received; this pacemaker was explanted and replace and has not been returned for analysis.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, product analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance with labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.A risk review was completed and confirmed that the event of data issue was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
ALTRUA? 60
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24747659
Report Number2124215-2026-17697
Device Sequence Number8708026
Product Code LWP
UDI-Device Identifier00802526484490
UDI-Public(01)00802526484490(17)120209
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/09/2012
Device Model NumberS606
Device Catalogue NumberS606
Device Lot Number129948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date06/16/2026
Date Device Manufactured02/11/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age35 YR
Patient SexFemale